# SDR DALA2025031201942

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848137) CORROSION EXTERNAL SKIN AT LEVEL BS 540 BTW STR 28R TO STR 28L AT LOWER FUSELAGE. PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN AT LEVEL BS 540 BTW STR 28R TO STR 28L AT LOWER FUSELAGE AS PER ER/A 623918-14AD REV ORIGINAL.
